Vadim Kaloshin - Selected Publications#

1. Arnold Diffusion for Smooth Systems of Two and a Half Degrees of Freedom, Annals of Math Studies, vol. 208, 2020, Reseach Monograph.

2. Generic diffeomorphisms with superexponential growth of number of periodic points, Communication in Mathematical Physics, 211, 2000, 1, 253-271.

3. (with B. Hunt) A stretched exponential estimate on growth of # of periodic points for diffeomorphisms with probability one, Annals of Math, 165, 2007, no. 1, 79-170;

4. (with A. Albouy) Finiteness of central configurations of five bodies in the plane, Annals of Mathematics 176, 2012, 535-588.

5. (with M. Guardia) Growth of Sobolev norms in the cubic defocusing nonlinear Schodinger equation, Journal of the European Math Society, 17, 1, 2015, 71-149.

6. (with J. Fejoz, M. Guardia, P. Roldan) Kirkwood gaps and diffusion along mean motion resonance for the RPTBB, Journal of the European Math Society, 18, 10, 2016, 2315-2403.

7. (with A. Avila, J. De Simoi) An integrable deformation of an ellipse of small eccentricity is an ellipse, Annals of Mathematics 184, 2016, 527-558.

8. (with P. Bernard, K. Zhang) Arnold diffusion in arbitrary degrees of freedom and 3-dimensional normally hyperbolic cylinders, Acta Mathematica, 217, 2016, 1-79.

9. (with J. De Simoi, Q. Wei) Dynamical Spectral rigidity among Z2-symmetric domains close to S, appendix joint w H. Hezari, Annals of Math, 186, 2017, 1-40.

10. (with A. Sorrentino) On Local Birkhoff Conjecture for Convex Billiards, Annals of Mathematics, 188, 2018, 315-380.

Imprint Privacy policy « This page (revision-4) was last changed on Tuesday, 6. July 2021, 08:30 by System
  • operated by